# SDR COMA9910163

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Loose
- Location: Fuel Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DOOR CAUTION LIGHT ILLUMINATED DURING TAKEOFF FROM CVG.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  SECURED LOOSE FUEL SERVICE DOOR FASTENER.
